MathSciNet Relay Station
MathSciNet bibliographic data
MR2024725 35R30 (35J25 58J32)
Greenleaf, Allan; Lassas, Matti; Uhlmann, Gunther On nonuniqueness for Calderón's inverse problem. Math. Res. Lett. 10 (2003), no. 5-6, 685–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement